MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED; SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED; SILICONE FOLEY CATHETER
Catalog Number 123614A
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the patient experienced defecation difficulties and underwent rectal balloon dilation using a foley catheter.During the procedure, the catheter balloon required 15 milliliters of water to be inflated.While filling the balloon, leakage was detected at the balloon site.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure mode could be user related (example: contact with sharp object)/mechanical failure/operator error/thin rubberize layer).A review of the device labeling has been conducted for investigation purposes and was found adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Corrections: d, h this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23467462
Report Number1018233-2025-09882
Device Sequence Number18624693
Product Code KOD
UDI-Device Identifier00801741095184
UDI-Public(01)00801741095184(11)221101(17)270628(10)MYGW2801
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123614A
Device Lot NumberMYGW2801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown